Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 91, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 25, 2015, 4:08 PM CDT for Grayson County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2015, 4:08 PM CDT (21:08 UTC)
- Expired
- May 25, 2015, 9:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 149 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1630 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
428
WGUS54 KFWD 252108
FFWFWD
TXC181-260000-
/O.NEW.KFWD.FF.W.0091.150525T2108Z-150526T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 700 PM CDT
* AT 406 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY DUE TO
RECENT HEAVY RAINFALL ACROSS THE AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SHERMAN...DENISON...WHITESBORO...VAN ALSTYNE...HOWE...POTTSBORO...
COLLINSVILLE...WHITEWRIGHT...GUNTER...BELLS...TOM BEAN...
KNOLLWOOD...DORCHESTER...EISENHOWER STATE PARK...SOUTHERN LAKE
TEXOMA...SOUTHMAYD...TIOGA...SADLER AND LUELLA.
ADDITIONAL RAINFALL AMOUNTS OF 1 INCH IS POSSIBLE IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3387 9689 3387 9680 3382 9676 3384 9669
3392 9667 3389 9663 3389 9660 3385 9663
3384 9662 3382 9658 3382 9653 3377 9650
3377 9642 3373 9638 3340 9639 3342 9694
3395 9694 3396 9691
$$
CAVANAUGH3 follow-up statements
807
WGUS74 KFWD 252142
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
442 PM CDT MON MAY 25 2015
TXC181-260000-
/O.CON.KFWD.FF.W.0091.000000T0000Z-150526T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYSON TX-
442 PM CDT MON MAY 25 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
GRAYSON COUNTY...
AT 441 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
MODERATE TO HEAVY RAIN CONTINUING ACROSS THE WARNED AREA. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING WILL REMAIN A
THREAT FOR A WHILE LONGER.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SHERMAN...DENISON...WHITESBORO...VAN ALSTYNE...HOWE...POTTSBORO...
COLLINSVILLE...WHITEWRIGHT...GUNTER...BELLS...TOM BEAN...KNOLLWOOD...
DORCHESTER...EISENHOWER STATE PARK...SOUTHERN LAKE TEXOMA...
SOUTHMAYD...TIOGA...SADLER AND LUELLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3387 9689 3387 9680 3382 9676 3384 9669
3392 9667 3389 9663 3389 9660 3385 9663
3384 9662 3382 9658 3382 9653 3377 9650
3377 9642 3373 9638 3340 9639 3342 9694
3395 9694 3396 9691
$$
75127
WGUS54 KFWD 252354
FFWFWD
TXC181-260200-
/O.EXT.KFWD.FF.W.0091.000000T0000Z-150526T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 900 PM CDT
* AT 652 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN. FLASH FLOODING IS ALREADY OCCURRING AS THE GRAYSON COUNTY
SHERIFFS OFFICE REPORTS SEVERAL COUNTY ROADWAYS CONTINUE TO HAVE
WATER FLOWING OVER THE ROADS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SHERMAN...DENISON...WHITESBORO...VAN ALSTYNE...HOWE...POTTSBORO...
COLLINSVILLE...WHITEWRIGHT...GUNTER...BELLS...TOM BEAN...
KNOLLWOOD...DORCHESTER...EISENHOWER STATE PARK...SOUTHERN LAKE
TEXOMA...SOUTHMAYD...TIOGA...SADLER AND LUELLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3387 9689 3387 9680 3382 9676 3384 9669
3392 9667 3389 9663 3389 9660 3385 9663
3384 9662 3382 9658 3382 9653 3377 9650
3377 9642 3373 9638 3340 9639 3342 9694
3395 9694 3396 9691
$$
CAVANAUGH919
WGUS74 KFWD 260159
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
859 PM CDT MON MAY 25 2015
TXC181-260209-
/O.EXP.KFWD.FF.W.0091.000000T0000Z-150526T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYSON TX-
859 PM CDT MON MAY 25 2015
...THE FLASH FLOOD WARNING FOR GRAYSON COUNTY WILL EXPIRE AT 900 PM
CDT...
FLOOD WATERS WILL CONTINUE TO RECEDE TONIGHT...AND ARE NO LONGER
EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO
HEED ANY ROAD CLOSURES.
LAT...LON 3387 9689 3387 9680 3382 9676 3384 9669
3392 9667 3389 9663 3389 9660 3385 9663
3384 9662 3382 9658 3382 9653 3377 9650
3377 9642 3373 9638 3340 9639 3342 9694
3395 9694 3396 9691
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 2:53 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, May 25, 2:53 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 253 PM CDT MON MAY 25 2015 .DISCUSSION... WATER VAPOR AND RADAR MOSAIC LOOPS SHOW A VIGOROUS SHORT WAVE NEAR CHILDRESS MOVING NORTHEAST WITH A BAND OF INTENSE AND SEVERE CONVECTION EXTENDING ACROSS OUT WESTERN COUNTIES AND INTO THE HILL COUNTY. AHEAD OF THIS SYSTEM...THERE WERE SCATTERED CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS. THE LINE WILL CONTINUE MOVING EAST 30 MPH ACROSS THE REST OF THE CWA THROUGH EARLY EVENING. SOME OF THE HI-RES MODELS KEEP SOME OF THIS ACTIVITY GOING OVER THE FAR EASTERN AND SOUTHEASTERN COUNTIES UNTIL 10 PM. AFTERWARD...THINK MUCH OF THE CWA WILL BE QUIET BUT HAVE MAINTAINED 20-30 POPS OVER THE EAST/SOUTHEAST AFTER MIDNIGHT. WE WILL BE REMOVING COUNTIES FROM THE TORNADO WATCH AS THE LINE PROGRESSES EAST AND THE THREAT ENDS TO THE WEST. TUESDAY WILL BE ANOTHER DAY OF CONCERN FOR SEVERE THUNDERSTORMS AS FORECAST SOUNDINGS REMAIN VERY UNSTABLE AND A DRYLINE WILL ENCROACH INTO THE FAR WESTERN COUNTIES. WHATEVER GOES UP ALONG THE DRYLINE WILL HAVE SBCAPE OF 5500 J/KG TO FEED ON...THUS BEING CAPABLE OF PRODUCING VERY LARGE HAIL. ELSEWHERE...SCATTERED STRONG/SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY WHERE ANY SURFACE BOUNDARIES REMAIN. OUR ATMOSPHERE WILL REMAIN UNSTABLE GOING THROUGH THE WEEKEND AND ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE EACH DAY THROUGH MONDAY. HOWEVER...WEAK RIDGING ALOFT WILL OCCUR TUESDAY NIGHT THROUGH WEDNESDAY NIGHT WHICH SHOULD PROVIDE FOR LESS STORM COVERAGE. SOUTHWEST FLOW ALOFT RETURNS THURSDAY WITH SEVERAL STRONG SHORT WAVES MOVING ACROSS THE REGION...THUS A RETURN TO HIGHER POPS THURSDAY NIGHT THROUGH SUNDAY. OUR UPPER FLOW BECOMES MORE NORTHWESTERLY SUNDAY THROUGH MONDAY. WE WILL HAVE TO WATCH OUT FOR UPSTREAM NOCTURNAL CONVECTION OVER THE PANHANDLE OR EASTERN COLORADO THAT COULD AFFECT NORTH CENTRAL TEXAS THE FIRST HALF OF NEXT WEEK. DO NOT SEE ANY NEED TO CHANGE OUR TEMPERATURE FORECAST AS LOWS WILL BE A FEW DEGREES ABOVE NORMAL WHILE HIGHS AVERAGE NEAR NORMAL. AS CONVECTION ENDS TONIGHT...CLOUDS WILL DECREASE AND WE WILL SEE THE SUN RETURN FOR TOMORROW. HOWEVER...A RETURN OF MOIST LOW LEVEL FLOW WILL BRING MOSTLY CLOUDY SKIES BACK TO THE CWA ON WEDNESDAY...AND THIS PROCESS WILL CONTINUE THROUGH THE WEEKEND. 75 && .AVIATION... /ISSUED 1236 PM CDT MON MAY 25 2015/ LINE OF STORMS IS MOVING EASTWARD AND SHOULD ARRIVE IN METROPLEX FROM WEST TO EAST AND AFFECT TAFS SITES BETWEEN 19Z-22Z. STRONG TO SEVERE WESTERLY WINDS ARE LIKELY WITH TEMPORARY IFR/LIFR VSBY IN HEAVY RAINS. ACTIVITY SHOULD MOVE RATHER QUICKLY TO THE EAST AND EXPECT BY 6PM LOCAL AND 23Z TO SEE STORMS EAST OF TAF SITES. WILL WATCH FOR POSSIBLE REDEVELOPMENT BEHIND SQUALL LINE...BUT BELIEVE AIRMASS WILL BE TOO WORKED OVER FOR AN ADDITIONAL ROUND. FOR WACO MORE CELLULAR ACTIVITY IS POSSIBLE AHEAD OF LINE AND WILL SHOW A TEMPO FROM 18Z TO 22Z. OTHERWISE VFR WILL PREVAIL THIS EVENING AND THROUGH THE OVERNIGHT. MVFR STRATUS SHOULD ARRIVE BY EARLY MORNING. OUTSIDE OF STORM INFLUENCES...SOUTH WINDS WILL PREVAIL AT 10-15KT. ADDITIONAL STORMS POSSIBLE IN TUESDAY AFTERNOON BUT ACTIVITY WILL BE MORE LIMITED IN COVERAGE. MAY NEED VCTS IN LATER TAF ISSUANCES. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 87 70 86 71 / 20 20 30 20 20 WACO, TX 67 86 71 86 71 / 20 20 20 20 20 PARIS, TX 65 82 68 85 69 / 70 20 30 30 20 DENTON, TX 64 86 69 86 70 / 20 20 30 20 20 MCKINNEY, TX 65 84 69 86 70 / 20 20 30 30 20 DALLAS, TX 66 86 71 87 71 / 20 20 30 20 20 TERRELL, TX 66 85 71 88 70 / 50 20 30 20 20 CORSICANA, TX 67 85 72 86 71 / 40 20 20 20 20 TEMPLE, TX 68 87 70 88 71 / 20 20 20 20 20 MINERAL WELLS, TX 64 88 69 86 69 / 20 20 20 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. && /75
Hazardous weather outlook, May 25, 3:24 AM CDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 324 AM CDT MON MAY 25 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 324 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS AFTERNOON...THEN CONTINUE EAST OF INTERSTATE 35 EARLY THIS EVENING. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND HEAVY RAINFALL ARE EXPECTED TO BE THE MAIN THREATS. ANY ADDITIONAL HEAVY RAIN WILL RAPIDLY RUN OFF AND ONLY AGGRAVATE ONGOING RIVER FLOODING ACROSS THE AREA. A FEW TORNADOES ARE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY. BEST CHANCES WILL OCCUR NORTHWEST OF A LAMPASAS...TO HILLSBORO...TO TERRELL...TO PARIS LINE DURING PRIMARILY THE AFTERNOON AND EVENING HOURS. A CHANCE OF THUNDERSTORMS AND SOME SEVERE THUNDERSTORMS WILL CONTINUE ACROSS ALL OF NORTH CENTRAL TEXAS WEDNESDAY THROUGH SUNDAY. HIGHEST RAIN CHANCES WILL OCCUR LATE THURSDAY INTO SATURDAY WITH LOCALLY HEAVY RAINFALL EXPECTED ONCE AGAIN. ANY ADDITIONAL HEAVY RAINFALL THIS WEEK INTO NEXT WEEKEND WILL LIKELY RESULT IN ADDITIONAL FLASH FLOODING AND ACT TO ENHANCE ONGOING RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY...ESPECIALLY DURING THE LATE MORNING INTO THIS AFTERNOON.
In the hours before
Local storm report, May 25, 3:22 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
322 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL VAN ALSTYNE 33.42N 96.58W
05/25/2015 E0.88 INCH GRAYSON TX EMERGENCY MNGRLocal storm report, May 25, 3:23 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
323 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TSTM WND GST 3 W DUNCANVILLE 32.65N 96.95W
05/25/2015 E60 MPH DALLAS TX TRAINED SPOTTER
GUST TO 60MPH 3W OF DUNCANVILLELocal storm report, May 25, 3:28 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
328 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL HEWITT 31.47N 97.20W
05/25/2015 E1.00 INCH MCLENNAN TX EMERGENCY MNGR
SPRING VALLEY ROAD AND BAGBYSpecial weather statement, May 25, 3:35 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CDT MON MAY 25 2015
TXZ094-105-252115-
HUNT TX-FANNIN TX-
335 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR HUNT AND FANNIN COUNTIES UNTIL
415 PM CDT...
AT 334 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEONARD...OR 15 MILES SOUTHWEST OF BONHAM...MOVING EAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...BONHAM...COMMERCE...LEONARD...HONEY GROVE...WOLFE
CITY...CADDO MILLS...SAVOY...CELESTE...ECTOR...CAMPBELL...DODD
CITY...BAILEY...RAVENNA...BONHAM STATE PARK...JOSEPHINE...TRENTON...
LADONIA...LONE OAK AND PECAN GAP.
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 82 AND 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH CENTRAL
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3385 9586 3298 9586 3299 9630 3334 9629
3334 9638 3370 9638 3369 9632 3377 9628
3376 9619 3381 9616 3381 9618 3384 9615
3384 9605 3386 9603 3384 9602 3387 9600
3385 9598 3386 9594 3389 9593
TIME...MOT...LOC 2034Z 274DEG 40KT 3339 9631
CAVANAUGHLocal storm report, May 25, 3:52 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
352 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM LIGHTNING 3 W HILLSBORO 32.00N 97.18W
05/25/2015 HILL TX EMERGENCY MNGR
ON HWY 22 LIGHTNING STRUCK TWO CARS ON I-35 CAUSING
AIRBAGS TO DEPLOYLocal storm report, May 25, 4:03 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
403 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TORNADO KIRVIN 31.77N 96.33W
05/25/2015 FREESTONE TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS TORNADO NEAR KIRVINThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:22 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 53 min |
| May 25, 11:53 AM CDT | Severe Thunderstorm Warning | FWD | Young | 52 min |
| May 25, 12:08 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 67 min |
| May 25, 12:11 PM CDT | Tornado Warning | FWD | Young | 49 min |
| May 25, 12:27 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 26 min |
| May 25, 12:33 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 57 min |
| May 25, 12:42 PM CDT | Tornado Warning | FWD | Jack | 33 min |
| May 25, 12:46 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 59 min |
| May 25, 1:11 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 64 min |
| May 25, 1:20 PM CDT | Special Weather Statement | FWD | Comanche, Mills | 40 min |
| May 25, 1:24 PM CDT | Tornado Warning | FWD | Lampasas | 36 min |
| May 25, 1:32 PM CDT | Special Weather Statement | FWD | Cooke | 43 min |
| May 25, 1:39 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Somervell | 52 min |
| May 25, 1:41 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 79 min |
| May 25, 1:43 PM CDT | Special Weather Statement | FWD | Denton | 47 min |
| May 25, 1:50 PM CDT | Tornado Warning | FWD | Coryell, Lampasas | 25 min |
| May 25, 1:57 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 63 min |
| May 25, 1:58 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 62 min |
| May 25, 2:02 PM CDT | Special Weather Statement | FWD | Cooke | 43 min |
| May 25, 2:06 PM CDT | Tornado Warning | FWD | Erath, Hood | 24 min |
| May 25, 2:08 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 67 min |
| May 25, 2:09 PM CDT | Special Weather Statement | FWD | Denton | 66 min |
| May 25, 2:13 PM CDT | Tornado Warning | FWD | Coryell | 47 min |
| May 25, 2:24 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 66 min |
| May 25, 2:25 PM CDT | Tornado Warning | FWD | Grayson | 23 min |
| May 25, 2:26 PM CDT | Tornado Warning | FWD | Bell, Falls, McLennan | 34 min |
| May 25, 2:27 PM CDT | Special Weather Statement | FWD | Bosque, Somervell | 48 min |
| May 25, 2:29 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson | 31 min |
| May 25, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 45 min |
| May 25, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 53 min |
| May 25, 2:38 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 37 min |
| May 25, 2:46 PM CDT | Special Weather Statement | FWD | Collin | 44 min |
| May 25, 2:51 PM CDT | Tornado Warning | FWD | Bell | 39 min |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Jack | 4 days |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Dallas, Tarrant | 59 hr |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Wise | 46 hr |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Denton | 24 hr |
| May 25, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Parker, Tarrant | 65 min |
| May 25, 3:06 PM CDT | Flash Flood Warning | FWD | Coryell, Hamilton | 3 hr |
| May 25, 3:07 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, McLennan, Navarro | 53 min |
| May 25, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 62 min |
| May 25, 3:15 PM CDT | Areal Flood Advisory | FWD | Bosque, Dallas, Ellis, Hill, Johnson, Tarrant and 1 more | 3 hr |
| May 25, 3:18 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Rockwall | 57 min |
| May 25, 3:22 PM CDT | Areal Flood Advisory | FWD | Cooke, Denton, Montague, Wise | 3 hr |
| May 25, 3:25 PM CDT | Areal Flood Advisory | FWD | Bell, McLennan | 3 hr |
| May 25, 3:28 PM CDT | Areal Flood Advisory | FWD | Collin, Grayson | 3 hr |
| May 25, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 62 min |
| May 25, 3:31 PM CDT | Areal Flood Advisory | FWD | Limestone | 3 hr |
| May 25, 3:35 PM CDT | Special Weather Statement | FWD | Fannin, Hunt | 40 min |
| May 25, 3:38 PM CDT | Areal Flood Warning | FWD | McLennan | 3 hr |
| May 25, 3:38 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 52 min |
| May 25, 3:42 PM CDT | Flash Flood Warning | FWD | Bell, McLennan | 3 hr |
| May 25, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman, Rockwall | 61 min |
| May 25, 3:48 PM CDT | Flash Flood Warning | FWD | Ellis, Hill | 3 hr |
| May 25, 3:54 PM CDT | Tornado Warning | FWD | Freestone | 36 min |
| May 25, 3:56 PM CDT | Flash Flood Warning | FWD | Dallas | 2 hr |
| May 25, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 64 min |
| May 25, 3:59 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 2 hr |
| May 25, 3:59 PM CDT | Tornado Warning | FWD | Milam | 31 min |
| May 25, 4:00 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar, Rains | 75 min |
| May 25, 4:09 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 66 min |
| May 25, 4:11 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 79 min |
| May 25, 4:15 PM CDT | Flash Flood Warning | FWD | Freestone, Limestone, Navarro | 3 hr |
| May 25, 4:21 PM CDT | Flash Flood Warning | FWD | Kaufman, Rockwall | 3 hr |
| May 25, 4:24 PM CDT | Flash Flood Warning | FWD | Falls, Milam, Robertson | 3 hr |
| May 25, 4:27 PM CDT | Flash Flood Warning | FWD | Collin, Fannin, Hunt | 3 hr |
| May 25, 4:32 PM CDT | Tornado Warning | FWD | Freestone, Navarro | 28 min |
| May 25, 4:34 PM CDT | Special Weather Statement | FWD | Fannin, Lamar | 41 min |
| May 25, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 65 min |
| May 25, 4:42 PM CDT | Flash Flood Warning | FWD | Henderson, Rains, Van Zandt | 5 hr |
| May 25, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 77 min |
| May 25, 4:50 PM CDT | River Flood Warning | FWD | Milam | 72 hr |
| May 25, 4:50 PM CDT | River Flood Warning | FWD | Milam | 66 hr |
| May 25, 4:51 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 5 hr |
| May 25, 4:59 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 31 min |
| May 25, 5:03 PM CDT | River Flood Warning | FWD | Limestone | 66 hr |
| May 25, 5:17 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 73 min |
| May 25, 5:21 PM CDT | Flash Flood Warning | FWD | Anderson, Leon | 5 hr |
| May 25, 5:22 PM CDT | River Flood Warning | FWD | Coryell | 7 days |
| May 25, 5:27 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.